Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31536
Title: Reply to "Comments on 'A simple, coherent framework for partitioning uncertainty in climate predictions'"
Authors: Yip, S 
Ferro, CAT
Stephenson, DB
Hawkins, E
Issue Date: 2013
Source: Journal of climate, 2013, v. 26, no. 12, p. 4377-4377 How to cite?
Journal: Journal of Climate 
URI: http://hdl.handle.net/10397/31536
ISSN: 0894-8755
DOI: 10.1175/JCLI-D-12-00858.1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

28
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.